Annales Academiæ Scientiarum Fennicæ
Volumen 43, 2018, 239-246
Hengyang Normal University,
College of Mathematics and Statistics
Hengyang, Hunan 421008, P.R. China; mathechen 'at' 126.com
and Soochow University, Suzhou, Jiangsu 215006, P.R. China
University of Montenegro,
Faculty of Natural Sciences and Mathematics
Cetinjski put b. b. 81000 Podgorica, Montenegro; davidk 'at' t-com.me
Abstract. In this paper, we establish the sharp estimate of the Lipschitz continuity with respect to the Bergman metric. The obtained results are the improvement and generalization of the corresponding results of Ghatage et al.  and Hosokawa et al. .
2010 Mathematics Subject Classification: Primary 32A10; Secondary 32A18.
Key words: Holomorphic mapping, Lipschitz continuity, Bergman metric.
Reference to this article: S. Chen and D. Kalaj: Lipschitz continuity of Bloch type mappings with respect to Bergman metric. Ann. Acad. Sci. Fenn. Math. 43 (2018), 239-246.
Full document as PDF file
Copyright © 2018 by Academia Scientiarum Fennica